Categorical property of intuitionistic topological spaces
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 595-603
https://doi.org/10.4134/CKMS.2009.24.4.595
Printed December 1, 2009
Seok Jong Lee and Jae Myoung Chu
Chungbuk National University and Chungbuk National University
Abstract : We obtain some characterizations of continuous, open and closed functions in intuitionistic topological spaces. Moreover we reveal that the category of topological spaces is a bireflective full subcategory of the category of intuitionistic topological spaces.
Keywords : intuitionistic set, intuitionistic topological space, continuous function, open function, closed function
MSC numbers : Primary 54A10, 03F55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd